Alert archive / Oklahoma / Tornado Warnings in 2015
Tornado Warning 14, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 6, 2015, 4:03 PM CDT for 4 counties in Oklahoma. It was in force for 27 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2015, 4:03 PM CDT (21:03 UTC)
- Expired
- May 6, 2015, 4:30 PM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Alfalfa County, OK, Garfield County, OK, Grant County, OK, Major County, OK
The radar
The Vance AFB radar (KVNX), 36 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 4:37 PM CDT | TORNADO | 5 S Ringwood, OK | BRIEF TORNADO OBSERVED BY SPOTTERS AND STORM CHASERS. |
| May 6, 4:37 PM CDT | TORNADO | 9 Sw Lahoma, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 1:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 9.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 219 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 9.1
The text
As transmitted, in the capitals the NWS used until 2016.
304
WFUS54 KOUN 062103
TOROUN
OKC003-047-053-093-062130-
/O.NEW.KOUN.TO.W.0014.150506T2103Z-150506T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
403 PM CDT WED MAY 6 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN MAJOR COUNTY IN NORTHWESTERN OKLAHOMA...
SOUTHWESTERN GRANT COUNTY IN NORTHERN OKLAHOMA...
SOUTHEASTERN ALFALFA COUNTY IN NORTHWESTERN OKLAHOMA...
NORTHWESTERN GARFIELD COUNTY IN NORTHERN OKLAHOMA...
* UNTIL 430 PM CDT
* AT 400 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR RINGWOOD...MOVING NORTH-NORTHEAST AT 25
MPH. ANOTHER SEVERE THUNDERSTORM WAS LOCATED NEAR FAIRVIEW THAT
MAY EVENTUALLY PRODUCE A TORANDO.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...HELENA...LAHOMA...RINGWOOD...CLEO SPRINGS...GOLTRY...
AMES...MENO...HILLSDALE...CARRIER...ORIENTA AND ISABELLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3661 9793 3616 9825 3617 9850 3633 9850
3669 9838
TIME...MOT...LOC 2100Z 199DEG 23KT 3638 9821
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.1 follow-up statement
519
WWUS54 KOUN 062122
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
422 PM CDT WED MAY 6 2015
OKC003-047-053-093-062130-
/O.CON.KOUN.TO.W.0014.000000T0000Z-150506T2130Z/
MAJOR OK-GRANT OK-ALFALFA OK-GARFIELD OK-
422 PM CDT WED MAY 6 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CDT FOR EASTERN
MAJOR...SOUTHWESTERN GRANT...SOUTHEASTERN ALFALFA AND NORTHWESTERN
GARFIELD COUNTIES...
AT 422 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR ISABELLA...MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
FAIRVIEW...HELENA...LAHOMA...RINGWOOD...CLEO SPRINGS...GOLTRY...
AMES...MENO...HILLSDALE...CARRIER...ORIENTA AND ISABELLA.
LAT...LON 3661 9793 3616 9825 3617 9850 3633 9850
3669 9838
TIME...MOT...LOC 2122Z 206DEG 17KT 3629 9835
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..SPEG.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 6, 3:27 PM CDT, 36 minutes earlier.
Area forecast discussion, May 6, 3:27 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 327 PM CDT WED MAY 6 2015 .DISCUSSION... A FEW SEVERE STORMS HAVE ALREADY DEVELOPED IN THE MINIMALLY-CAPPED UNSTABLE/HIGH-SHEAR ATMOSPHERE THAT IS OVER MUCH OF OUR FORECAST AREA. WE EXPECT A FEW SEVERE STORMS TO CONTINUE THROUGH THE EVENING....MAINLY IN THE FORM OF ISOLATED SUPERCELLS. UNLIKE LAST NIGHT...NO ORGANIZED REGION OF HEAVY RAIN IS EXPECTED TONIGHT. SOME STORMS MAY PERSIST PAST MIDNIGHT...BUT THEY WILL LIKELY REMAIN SCATTERED...AND NOT AN ORGANIZED COMPLEX. THE CHANCE FOR RAIN...INCLUDING STRONG/SEVERE STORMS...WILL PERSIST THROUGH THE REMAINDER OF THE WEEK AND WEEKEND. THERE IS VERY LITTLE CHANGE TO PREVIOUS THINKING ABOUT EACH DAY...WITH A LOWER RISK OF SEVERE WEATHER ON THURSDAY...SOMEWHAT HIGHER ON FRIDAY...MUCH HIGHER ON SATURDAY...AND DIMINISHING FROM WEST TO EAST ON SUNDAY. EARLY NEXT WEEK SHOULD BE A COOL AND QUIET PERIOD...FOR A COUPLE OF DAYS...AT LEAST. MOISTURE AND RAIN CHANCES RISE AGAIN MIDWEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 64 77 64 79 / 50 50 60 50 HOBART OK 62 77 64 79 / 50 50 60 50 WICHITA FALLS TX 64 79 66 79 / 60 50 50 50 GAGE OK 62 80 59 80 / 20 40 60 50 PONCA CITY OK 66 79 63 80 / 40 40 70 50 DURANT OK 65 79 67 80 / 40 40 40 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 25/23
Hazardous weather outlook, May 6, 3:28 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 328 PM CDT WED MAY 6 2015 OKZ004>048-050>052-TXZ083>090-072030- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 328 PM CDT WED MAY 6 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...REST OF THIS AFTERNOON AND TONIGHT... .THUNDERSTORMS... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF WESTERN AND CENTRAL OKLAHOMA AND WESTERN NORTH TEXAS. LOCATION... THE ENHANCED RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM FREEDOM AND CLINTON... TO ALTUS OKLAHOMA AND BENJAMIN TEXAS... AND THEN WEST OF A LINE FROM PONCA CITY AND STILLWATER... TO SHAWNEE AND SULPHUR... TO ARDMORE OKLAHOMA. THIS INCLUDES PLACES SUCH AS ENID... THE OKLAHOMA CITY METRO... LAWTON... AND WICHITA FALLS. TIMING... THROUGH MIDNIGHT IMPACTS... HAIL UP TO THE SIZE OF BASEBALLS... WIND GUSTS OF 60 TO 70 MPH... A FEW TORNADOES... LOCALLY HEAVY RAINFALL WHICH COULD CAUSE SOME FLOODING... .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL IN THE RISK AREAS SHOULD BE READY FOR SEVERE WEATHER OPERATIONS. DISCUSSION... A FEW THUNDERSTORMS WILL DEVELOP AND MOVE ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS. EVEN THOUGH THERE MAY ONLY BE A FEW STORMS... ANY STORM THAT DEVELOPS WILL BE SEVERE DUE TO HIGH INSTABILITY AND STRONG WIND SHEAR. VERY LARGE HAIL... DAMAGING WIND GUSTS... AND TORNADOES WILL BE POSSIBLE. THUNDERSTORM INTENSITY IS EXPECTED TO GRADUALLY WEAKEN DURING THE OVERNIGHT HOURS...BUT STORMS MAY STILL PRODUCE LOCALLY HEAVY RAINFALL AND SOME HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... .THUNDERSTORMS... A VERY ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH AT LEAST SUNDAY. SEVERE STORMS WILL BE POSSIBLE EACH DAY...ESPECIALLY DURING THE MID AFTERNOON INTO THE LATE EVENING. AT THIS TIME...SATURDAY MAY HAVE THE GREATEST POTENTIAL FOR SEVERE WEATHER AS A STRONG STORM SYSTEM APPROACHES THE SOUTHERN PLAINS. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.
In the hours before
Local storm report, May 6, 3:06 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
306 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 6 S ANADARKO 34.99N 98.24W
05/06/2015 E1.00 INCH CADDO OK AMATEUR RADIO
&&
FMLocal storm report, May 6, 3:17 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
317 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM HAIL 6 S VERDEN 35.00N 98.09W
05/06/2015 E2.00 INCH GRADY OK PUBLIC
&&
FMLocal storm report, May 6, 3:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
328 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM HAIL 3 S ANADARKO 35.03N 98.24W
05/06/2015 E1.50 INCH CADDO OK AMATEUR RADIO
&&
FMLocal storm report, May 6, 3:31 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
331 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HAIL VERDEN 35.08N 98.09W
05/06/2015 E1.50 INCH GRADY OK STORM CHASER
&&
FMSpecial weather statement, May 6, 3:35 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
335 PM CDT WED MAY 6 2015
OKZ024-025-028-029-062100-
OKLAHOMA OK-CANADIAN OK-MCCLAIN OK-CLEVELAND OK-
335 PM CDT WED MAY 6 2015
...SIGNIFICANT WEATHER ADVISORY FOR OKLAHOMA...NORTHEASTERN
CANADIAN...NORTHWESTERN MCCLAIN AND CLEVELAND COUNTIES UNTIL 400 PM
CDT...
AT 329 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED SOUTHWEST OF THE
OKLAHOMA CITY METRO...JUST WEST OF CHICKASHA. THESE DANGEROUS STORMS
ARE EXPECTED TO APPROACH THE WEST SIDES OF THE OKLAHOMA CITY METRO
BETWEEN 430 PM AND 5 PM THIS AFTERNOON. THERE WILL BE THE POTENTIAL
FOR VERY LARGE HAIL... TORRENTIAL RAINFALL AND TORNADOES WITH THESE
STORMS. CONTINUE TO MONITOR THE LATEST WEATHER INFORMATION AND
UPDATES AS THESE STORMS APPROACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.
&&
LAT...LON 3514 9717 3512 9762 3539 9768 3560 9806
3572 9794 3567 9719
TIME...MOT...LOC 2029Z 210DEG 33KT 3542 9756Local storm report, May 6, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
359 PM CDT WED MAY 06 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 1 SW HELENA 36.54N 98.28W
05/06/2015 E1.00 INCH ALFALFA OK STORM CHASER
&&
FMThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 9:12 PM CDT | Special Weather Statement | OUN | Harmon | 33 min |
| May 5, 10:20 PM CDT | Special Weather Statement | OUN | Grady | 25 min |
| May 5, 10:44 PM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 5, 10:47 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 28 min |
| May 5, 11:41 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Comanche, Grady, Kiowa | 3 hr |
| May 5, 11:47 PM CDT | Special Weather Statement | OUN | Logan, Oklahoma | 28 min |
| May 5, 11:56 PM CDT | Special Weather Statement | OUN | Grady | 34 min |
| May 6, 12:00 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 30 min |
| May 6, 12:21 AM CDT | Areal Flood Advisory | OUN | Cleveland, Oklahoma | 114 min |
| May 6, 12:27 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, Kingfisher, Logan, McClain and 2 more | 48 min |
| May 6, 1:02 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 28 min |
| May 6, 1:40 AM CDT | Flash Flood Warning | OUN | Cleveland, McClain | 3 hr |
| May 6, 2:11 AM CDT | Areal Flood Advisory | OUN | Grady, Stephens | 3 hr |
| May 6, 2:42 AM CDT | Severe Thunderstorm Warning | OUN | Pottawatomie, Seminole | 33 min |
| May 6, 3:11 AM CDT | Special Weather Statement | OUN | McClain, Pottawatomie | 34 min |
| May 6, 3:36 AM CDT | Areal Flood Advisory | OUN | Hughes, Pottawatomie, Seminole | 3 hr |
| May 6, 3:41 AM CDT | Severe Thunderstorm Warning | OUN | Hughes, Seminole | 34 min |
| May 6, 6:10 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 5 days |
| May 6, 6:46 AM CDT | Special Weather Statement | OUN | Lincoln | 29 min |
| May 6, 12:46 PM CDT | Severe Thunderstorm Warning | OUN | Caddo | 26 min |
| May 6, 2:11 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 49 min |
| May 6, 2:45 PM CDT | Tornado Warning | OUN | Caddo | 30 min |
| May 6, 3:03 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Major | 42 min |
| May 6, 3:10 PM CDT | Tornado Warning | OUN | Caddo, Grady | 35 min |
| May 6, 3:35 PM CDT | Special Weather Statement | OUN | Cleveland, Oklahoma | 25 min |
| May 6, 3:43 PM CDT | Tornado Warning | OUN | Grady | 32 min |
| May 6, 3:45 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Blaine, Garfield, Grant, Major | 45 min |
| May 6, 4:12 PM CDT | Tornado Warning | OUN | Grady | 33 min |
| May 6, 4:27 PM CDT | Tornado Warning | OUN | Major | 33 min |
| May 6, 4:43 PM CDT | Tornado Warning | OUN | Grady, McClain | 47 min |
| May 6, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Dewey | 42 min |
| May 6, 4:52 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Major | 23 min |
| May 6, 5:15 PM CDT | Tornado Warning | OUN | Alfalfa, Garfield, Grant, Major | 30 min |
| May 6, 5:21 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 39 min |
| May 6, 5:24 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 6, 5:25 PM CDT | Tornado Warning | OUN | Cleveland, Grady, McClain | 9 min |
| May 6, 5:29 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 31 min |
| May 6, 5:44 PM CDT | Tornado Warning | OUN | Garfield, Grant | 31 min |
| May 6, 5:55 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 50 min |
| May 6, 5:56 PM CDT | Tornado Warning | OUN | Cleveland | 34 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 41 min |
| May 6, 6:04 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 16 min |
| May 6, 6:06 PM CDT | Flash Flood Warning | OUN | Caddo, Canadian, Cleveland, Grady, McClain, Oklahoma | 15 hr |
| May 6, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Oklahoma | 51 min |
| May 6, 6:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 6, 6:13 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 32 min |
| May 6, 6:17 PM CDT | Tornado Warning | OUN | Cleveland, Oklahoma | 28 min |
| May 6, 6:18 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey, Major | 42 min |
| May 6, 6:21 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa | 24 min |
| May 6, 6:31 PM CDT | Tornado Warning | OUN | Caddo, Canadian, Grady | 29 min |
| May 6, 6:36 PM CDT | Tornado Warning | OUN | Blaine, Dewey, Major | 24 min |
| May 6, 6:39 PM CDT | Tornado Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 20 min |
| May 6, 6:43 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 32 min |
| May 6, 6:48 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 29 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grant | 33 min |
| May 6, 6:57 PM CDT | Tornado Warning | OUN | Grady | 33 min |
Nearby
Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.